Androderm - Recurrent Rash under Patch
I started the 5 mg Androderm patch about 5 weeks ago and up until about two weeks ago, I had no side effects. Now, I am getting this rash under my patch that leaves a bright red oval (shape of patch), area. When I first take off the patch, there is no rash. I wipe the area clean. The next day, I get a little bit of rash, and then the day or two after, the area becomes red in the shape of the patch. The rash is somewhat itchy, but I put hyrdrocortizone cream on it as soon as I take off the patch.
I was thinking of switching to the Androgel because I am thinking its the long contact with the patch, but am hesitant because I have two small kids and don't want to risk transferring any of the gel to my kids (I have heard this is possible).
Any thoughts on this? I have an earlier post that my blood leves are still very low even with the 5 mg/day and now that I am getting this rash, I am pretty frustrated.
Any thoughts on the rash and also if Androgel would be better?
Thanks in advance.